# SDR CALA2022033100834

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737-8
- Aircraft serial: 31587
- Aircraft time: 65,909 hours, 22,438 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Part number: 111A1111
- Condition: None
- Location: Rh Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION (HFEC) OF THE RIGHT WHEEL WELL CENTER WING BOX REAR SPAR VERTICAL WEB, CRACK NOTED INBD OF RBL45.64. TABLE 205. INITIAL INSPECTION REQUIRED 56,000 FLIGHT CYCLES AND THEREAFTER,  INTERVAL 36,000 FLIGHT CYCLES. REPAIRED PER SRM ON FLEET CYCLE LP 9806907. REPAIR REF SRM 57-10-10-2R-3 REPAIR 3. REQUIRES INSPECTION ( HFEC) & (LFEC) PER ADD EMP:U118452
